NSAIDs, has analgesic, antipyretic and anti-inflammatory effect due to non-selective blockade TSOG1 and TSOG2 and have an inhibitory effect the synthesis of Pg. Analgesic effect is most pronounced in inflammatory pain. Like all NSAIDs, ibuprofen exhibits antiplatelet activity.
It is used if you feel pain of mild and moderate intensity when there are cold and flu, sore throat, headache, toothache, fever. Effect lasts 8 hours.
Composition and the form of produce
5 ml suspension for oral administration for children contain ibuprofen 100 mg; in polyethylene bottles with dispenser, 60 and 120 ml; 1 vial complete with measuring cup in the box.
Hypersensitivity, peptic ulcer and duodenal ulcer, asthma, blood disorders, pronounced changes of the function of liver and kidneys.
In rare cases: nausea, vomiting, anorexia, abdominal pain, diarrhea, headache, agitation, insomnia, skin rash, angioedema.
Dosage and administration
Oral, every 6-8 hours, but not more than 4 times a day. Children 2-3 years – 1 tsp suspension, 4-5 years – 1.5 tsp, 6-8 years – 2 tsp, 9-10 years – 2.5 tsp, 11 years – 3 tsp per reception.
Do not take more than 3 days or with drugs which contain ibuprofen and other analgesics or antipyretics (without consulting of a doctor). If you experience stomach upset take with food or milk. With careful use when you have dehydration.